| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health impact- clinical code: 4581 - significant reduction of irido-corneal angles.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -11.00/+1.0/077 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6) 2023.The lens was reported as excessive vaulting and significant reduction of irido-corneal angles.The lens remained implanted.The patient is happy with very good vision and will be monitored.The cause of the event was due to the device.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5: the lens was removed and replaced on (b)(6) 2023, with a shorter lens.The problem was resolved and the patients current condition is good.Claim # (b)(4).